# SDR DALA2017111708196

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 12,781 hours, 4,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND ROW 20 OVERWING EXIT, EMERGENCY LIGHTS INOPERATIVE AT LEFT AND RIGHT SIDES.  MAINTENANCE R & R THE POWER SUPPLY AND BATTERY PACK IAW AMM 33-51. OPS NORMAL.
